# SDR MALA976117

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7858023
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT BLEED FAILED TO OPEN WHEN BLEED SWITCH SELECTED TO AUTO POSITION, WILL OPEN AT LOW POWER SETTING BUT AUTO COARSEN WHEN POWER ADVANCED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT BLEED VALVE.  RAN AC AND OPS AND SECURITY CHECKS GOOD.
